# SDR HEEA086967

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,223 hours
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 206075447101
- Part serial: 1597
- Condition: Inoperative
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLT REGULATOR TRIPS GEN FIELD CIRCUIT BREAKER. SENT TO MFG FOR CREDIT.
